# SDR SIMA2020040602006

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,477 hours, 32,714 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 14523918001
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 52-30-08 CORROSION ON CARGO DOOR WEBBING. (3 EACH MARKED)-C/A-PERFORMED DOUBLER REPAIR ON CARGO DOOR WEBBING IAW EMB145 SRM 52-30-01 AND ETN-EM-52-043
